Journal Article

Non-Abelian Stokes Theorem for Wilson Loops Associated with General Gauge Groups

Minoru Hirayama and Masataka Ueno

in Progress of Theoretical Physics

Published on behalf of The Physical Society of Japan

Volume 103, issue 1, pages 151-159
Published in print January 2000 | ISSN: 0033-068X
Published online January 2000 | e-ISSN: 1347-4081 | DOI: https://dx.doi.org/10.1143/PTP.103.151
Non-Abelian Stokes Theorem for Wilson Loops Associated with General Gauge Groups

Show Summary Details

Preview

A formula constituting the non-Abelian Stokes theorem for general semi-simple compact gauge groups is presented. The formula involves a path integral over a group space and is applicable to Wilson loop variables irrespective of the topology of loops. Some simple expressions analogous to the 't Hooft tensor of a magnetic monopole are given for the 2-form of interest. A special property in the case of the fundamental representation of the group SU(N) is pointed out.

Journal Article.  0 words. 

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content. subscribe or login to access all content.